# SDR ABXA9700039

- Difficulty date: February 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47004
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 41B004AD07G3
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY OVERHEAD LIGHTING STAYS ON AFTER AIRCRAFT POWER OFF.  REPLACED BATTERIES IN EMERGENCY BATTERY PACK IAW DC-9 M.M. 33-53-0.
